# SDR AALA201702169012

- Difficulty date: January 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337060122195
- Condition: Cracked
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT LOWER FUSELAGE AFT ANGLE BETWEEN FRAMES 41 AND 42. REPLACED THE ANGLE IAW EO 5313Y037 AND SRM 51-42-11 .
